# SDR AALA202108184940

- Difficulty date: August 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N954NN
- Make and model: Boeing 737823
- Aircraft serial: 31197
- Aircraft time: 21,533 hours, 8,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 11ABC SEAT MOUNTED ESCAPE PATH LIGHT COVER WILL NOT STAY ATTACHED. SECURED EMERGENCY LIGHT COVER PER AMM 33-51-11.
